# SDR UALA2009041601107

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 29,072 hours, 3,647 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 430
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG BLEED AIR FAMV R DISPLAYED.  REPLACED NR 2 FAMV.  CHECKS GOOD, MESSAGE CLEARED.
